# SDR CA190326006

- Difficulty date: March 25, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A11
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: C01783022035
- Condition: Inoperative
- Location: Master Battery
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ADVISORY: BATTERY CHARGER FAULT, INFO: 24 BATT CHARGER FAULT BATT CHARGER 2 INOP DURING TAXI OUT. CREW CONTACTED MAINTENANCE, RESET CARRIED OUT UNDER MAINTENANCE GUIDANCE. A/C DEPARTED AT 05:26UTC, AIRBORNE AT 05:53UTC . FAULT REPEATED AFTER TAKE OFF, A/C RETURNED BACK TO AIRPORT.
